Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Permanent configurations in the problem of four bodies


Authors: W. D. MacMillan and Walter Bartky
Journal: Trans. Amer. Math. Soc. 34 (1932), 838-875
MSC: Primary 70F10; Secondary 70F15
MathSciNet review: 1501666
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F10, 70F15

Retrieve articles in all journals with MSC: 70F10, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501666-7
PII: S 0002-9947(1932)1501666-7
Article copyright: © Copyright 1932 American Mathematical Society